# SDR DALA2023082907036

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 96,059 hours, 20,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 R1 DOOR ARMING LEVER PAWL BROKEN. CORRECTIVE ACTION: R/R R1 DOOR ARMING LEVER PAWL. REF ER/A 611641-14 REV ORIG. (4571594)
